Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the characters of $p$-solvable groups
HTML articles powered by AMS MathViewer

by P. Fong PDF
Trans. Amer. Math. Soc. 98 (1961), 263-284 Request permission
References
  • Richard Brauer, On the representation of a group of order $g$ in the field of the $g$-th roots of unity, Amer. J. Math. 67 (1945), 461–471. MR 14085, DOI 10.2307/2371973
  • Richard Brauer, Zur Darstellungstheorie der Gruppen endlicher Ordnung, Math. Z. 63 (1956), 406–444 (German). MR 75953, DOI 10.1007/BF01187950
  • Richard Brauer, Zur Darstellungstheorie der Gruppen endlicher Ordnung. II, Math. Z. 72 (1959/60), 25–46 (German). MR 108542, DOI 10.1007/BF01162934
  • Richard Brauer, Number theoretical investigations on groups of finite order, Proceedings of the international symposium on algebraic number theory, Tokyo & Nikko, 1955, Science Council of Japan, Tokyo, 1956, pp. 55–62. MR 0083490
  • R. Brauer and C. Nesbitt, On the modular characters of groups, Ann. of Math. (2) 42 (1941), 556–590. MR 4042, DOI 10.2307/1968918
  • A. H. Clifford, Representations induced in an invariant subgroup, Ann. of Math. (2) 38 (1937), no. 3, 533–550. MR 1503352, DOI 10.2307/1968599
  • S. A. Čunikhin, II-separable groups, Dokl. Akad. Nauk SSSR vol. 59 (1948) pp. 443-445.
  • P. Hall and Graham Higman, On the $p$-length of $p$-soluble groups and reduction theorems for Burnside’s problem, Proc. London Math. Soc. (3) 6 (1956), 1–42. MR 72872, DOI 10.1112/plms/s3-6.1.1
  • Masaru Osima, Notes on blocks of group characters, Math. J. Okayama Univ. 4 (1955), 175–188. MR 78364
  • I. Schur, Arithmetische Untersuchungen über endlicher Gruppen linearer Substitutionen, Preuss. Akad. Wiss. Sitzungsber. (1906) pp. 164-184. —, Über die Darstellung der endlicher Gruppen durch gebrochene lineare Substitutionen, J. Reine Angew. Math. vol. 127 (1904) pp. 20-50. A. Speiser, Die Theorie der Gruppen von endlicher Ordnung, 3rd ed., Berlin, Springer, 1937.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.00
  • Retrieve articles in all journals with MSC: 20.00
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 98 (1961), 263-284
  • MSC: Primary 20.00
  • DOI: https://doi.org/10.1090/S0002-9947-1961-0120297-5
  • MathSciNet review: 0120297